Alert archive / California / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 4, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Jan 20, 2017, 2:25 PM PST for San Diego County, California. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 20, 2017, 2:25 PM PST (22:25 UTC)
- Expired
- Jan 20, 2017, 3:15 PM PST
- In force
- 50 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County San Diego County, CA
The radar
The San Diego radar (KNKX), 21 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 2:28 PM PST | TSTM WND GST 60 | 3 Se Lake San Marcos, CA | ELFIN FOREST MESONET REPORTED 60 MPH WIND GUST. |
| Jan 20, 2:28 PM PST | TSTM WND GST 60 | 3 Se Lake San Marcos, CA | ELFIN FOREST MESONET REPORTED 60 MPH WIND GUST. . |
| Jan 20, 2:30 PM PST | NON-TSTM WND DMG | San Diego, CA | 35,000 CUSTOMERS WITHOUT POWER IN SAN DIEGO COUNTY DUE TO SEVERE WEATHER. |
| Jan 20, 2:56 PM PST | TSTM WND GST 59 | Imperial Beach, CA | ASOS STATION IMPERIAL BEACH (NAS) /NRS/. |
| Jan 20, 3:00 PM PST | TSTM WND DMG | 1 Ne Bostonia, CA | *** 1 INJ *** LARGE TREE ON CAR WITH DRIVER TRAPPED, MINOR INJURY, AT WINTER GARDENS AND SAPOTA IN LAKESIDE. |
| Jan 20, 3:00 PM PST | TSTM WND DMG | Bonita, CA | 2 BIG EUCALYPTUS TREES BLOCKING INTERSECTION OF OTAY LAKES AND BONITA ROAD. . |
| Jan 20, 3:14 PM PST | NON-TSTM WND GST 75 | 9 Sse Jamul, CA | MESONET STATION OTAY MOUNTAIN /OTYC1/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
675
WUUS56 KSGX 202225
SVRSGX
CAC073-202315-
/O.NEW.KSGX.SV.W.0004.170120T2225Z-170120T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Diego CA
225 PM PST FRI JAN 20 2017
The National Weather Service in San Diego has issued a
* Severe Thunderstorm Warning for...
Southwestern San Diego County in southwestern California...
* Until 315 PM PST
* At 221 PM PST, Doppler radar indicated a severe
thunderstorm/squall capable of producing damaging winds in excess
of 60 mph. This storm was rapidly approving the San Diego Metro,
moving east northeast at 40 mph. This storm will likely cause tree
damage and local power outages. Water spouts will also be possible
along the coast.
* Locations impacted include...
Chula Vista, El Cajon, Encinitas, National City, La Mesa, Poway,
North Park, Point Loma, Hillcrest, Midway District Including
Lindbergh Field, Downtown San Diego, La Jolla, Imperial Beach,
Coronado and Mission Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe thunderstorms produce damaging winds, deadly lightning and
very heavy rain. For your protection, move to an interior room on
the lowest floor of your home or business. Heavy rains flood roads
quickly so do not drive into areas where water covers the road.
&&
LAT...LON 3254 11716 3263 11719 3263 11726 3266 11729
3276 11729 3282 11732 3288 11730 3296 11730
3306 11734 3319 11705 3258 11658
TIME...MOT...LOC 2221Z 245DEG 42KT 3320 11630
$$
Albright2 follow-up statements
131
WWUS56 KSGX 202245
SVSSGX
Severe Weather Statement
National Weather Service San Diego CA
245 PM PST FRI JAN 20 2017
CAC073-202315-
/O.CON.KSGX.SV.W.0004.000000T0000Z-170120T2315Z/
San Diego CA-
245 PM PST FRI JAN 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM PST
FOR SOUTHWESTERN SAN DIEGO COUNTY...
At 241 PM PST, Doppler radar continued to indicated a severe
thunderstorm/squall capable of producing damaging winds in excess of
60 mph. This storm was impacting the San Diego Metro, moving east
northeast at 40 mph. Currently the area of greatest concern is the
Southern part of the metro. This storm will likely cause tree damage
and local power outages. Water spouts are also possible along the
coast.
Locations impacted include...
Chula Vista, El Cajon, Encinitas, National City, La Mesa, Poway,
North Park, Point Loma, Hillcrest, Midway District Including
Lindbergh Field, Downtown San Diego, La Jolla, Imperial Beach,
Coronado and Mission Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.
&&
LAT...LON 3254 11716 3263 11719 3263 11726 3266 11729
3276 11729 3282 11732 3288 11730 3296 11730
3306 11734 3319 11705 3258 11658
TIME...MOT...LOC 2241Z 245DEG 42KT 3330 11604
$$
Albright256
WWUS56 KSGX 202312
SVSSGX
Severe Weather Statement
National Weather Service San Diego CA
312 PM PST FRI JAN 20 2017
CAC073-202319-
/O.EXP.KSGX.SV.W.0004.000000T0000Z-170120T2315Z/
San Diego CA-
312 PM PST FRI JAN 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAN DIEGO COUNTY
WILL EXPIRE AT 315 PM PST...
The severe thunderstorm/squall which prompted the warning has
weakened. Therefore the warning will be allowed to expire at 315 PM.
Winds will remain gusty over the region through this evening and
additional strong squalls may redevelop.
Flooding will continue over the region as heavy rains drain.
LAT...LON 3254 11716 3263 11719 3263 11726 3266 11729
3276 11729 3282 11732 3288 11730 3296 11730
3306 11734 3319 11705 3258 11658
TIME...MOT...LOC 2309Z 245DEG 42KT 3339 11580
$$
AlbrightWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 20, 2:00 PM PST, 25 minutes earlier.
Area forecast discussion, Jan 20, 2:00 PM PST, 25 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
200 PM PST Fri Jan 20 2017
.SYNOPSIS...
A strong Pacific storm will bring periods of rain, heavy at times,
strong winds, mountain snow and a chance of thunderstorms this
afternoon into this evening, tapering off gradually late tonight and
Saturday. Flooding will be possible in some areas. A brief dry
period will occur late Saturday through early Sunday before the next
storm bring more heavy rain, strong winds, mountain snow with
another chance of thunderstorms and flooding. Showers will linger
Tuesday, with fair weather likely starting Wednesday. Temperatures
will average below normal through the middle of next week, then
increase some the second half of next week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Widespread rain with snow in the mountains has been occurring, with
a snow level around 5000 feet. There was also convection, especially
from the coastal waters into Orange County, though only one
lightning strike has been recorded so far, near Cajon Pass a little
after 1 PM. Strong winds were occurring as well, including a 99 MPH
gust at Burns Canyon, and numerous gusts over 40 MPH near the coast
along with some damage to trees.
A 190-knot jet was over the NE Pacific, with San Diego in the left
front quadrant, favorable for convection. Most of the lightning was
still west of Point Conception where the colder air aloft was.
Strong low-level wind shear and moderate CAPE values will help aid
thunderstorm development this afternoon into this evening, with a
small chance of waterspouts or even a brief tornado over land this
afternoon. Damaging winds is a possible threat due to 50+ knot winds
at 850 MB over parts of the coast from synoptic-scale dynamics plus
added mountain wave influence to the winds in the deserts and desert
slopes of the mountains. Heavy rains in thunderstorms could also
produce flash flooding, and orographic precip will be significant
with the strong W-WSW flow combined with saturation to near 600 MB.
Local rainfall amounts of an inch per hour will be possible, with 2-
4 inch total accumulations on some of the coastal slopes for this
afternoon through tonight. Heavy snow, with accumulations locally
over one foot from this afternoon through tonight, will occur above
about 5000 feet, along with dense fog in most mountain areas. A lot
of moisture lingers overnight, so the showers likely will be
numerous most of tonight before tapering off Saturday morning.
The break in the precipitation should occur late Saturday through
very early Sunday morning, though a lot of clouds will likely linger
due to moisture both below 850 MB, helped by the wet ground, and
some moisture above 600 MB. The next storm will move from northwest
to southeast Sunday through Monday and bring substantial rainfall
again along with strong winds and a possibility of thunderstorms.
Strong warm air advection in the 850-700 MB layer will bring the
snow levels up to 7000 feet or higher Sunday, so this will cut back
on snowfall amounts, and high humidity in the mountains will cause
some snowmelt to occur, in addition to the rain. There will
definitely be a flash flood threat Sunday through Monday, especially
as soils will be saturated. Cold air comes in behind a front Sunday
night, so snow levels will fall to 3500-4000 feet Monday and
continue Tuesday under a broad cold low pressure system. This could
result in substantial snow accumulations as saturation reaches 500-
600 MB at times. Fair weather will not return until at least
Wednesday, but models are consistent at showing a high pressure
ridge late next week for fair warmer weather.
&&
.AVIATION...
202053Z...Multiple BKN-OVC cloud decks within the 1000-15000 ft msl
layer over and west of the mountains, and in the 5000-15000 ft msl
layer over the deserts, will continue for the most part through
21/1500 UTC, in addition to areas of vis 2-5 sm, local vis AOB 1 sm
under heavier showers, and mountain obscuration. Widespread moderate
to heavy showers and scattered thunderstorms likely through 21/0300
UTC. Thunderstorms may produce strong downdrafts of 45-55 kt, hail,
and funnel clouds. CB tops to 20000 ft msl. 21/0300-1500
UTC...thunderstorm threat lessens and showers gradually become SCT
mainly over the mountains.
Sustained winds 20-30 kt with gusts to 40 kt between 18-23Z
impacting all coastal and valley TAF sites. SW to W wind gusts of 50-
70 kt over the mountains and down the desert mountain slopes and
into adjacent deserts today will result in severe uddfs/llws/rotors
over and east of the mountains.
&&
.MARINE...
Another stronger Pacific storm will move through the region today
and then again Sunday and Monday. Both storms will bring the threat
for thunderstorms and waterspouts, in addition to potential gale-
force winds and very large seas (greater than 10 feet). For the
storm today, strong to perhaps severe thunderstorms will be
possible, with thunderstorms potentially producing gusts to 50 kt,
frequent downpours and lightning, large hail, and waterspouts, and
so a Marine Weather Statement has been posted. Meanwhile, a Gale
Warning continues through Saturday afternoon.
&&
.BEACHES...
A High Surf Warning is in effect through Tuesday. A very large
moderate period west swell (from 280 degrees) will combine with a
moderate sized long-period west-northwest swell (from 285 degrees)
to bring significant wave heights of around 13-17 feet to the
coastal waters tonight through Saturday, likely resulting in very
large surf rising to 15 feet by early Saturday. This surf could
cause damage, beach erosion, powerful rip currents and coastal
flooding. Early morning high tides will only be at around 5 ft, so
coastal flooding magnitude will likely be minor.
The swells will diminish a little on Sunday but high surf conditions
are still likely to continue into Tuesday. It is not until Wednesday
that surf and swell conditions will lower below high surf
thresholds.
Also, there is an enhanced lightning threat at the beaches today
from the late morning through the early evening, so a Beach Hazards
Statement has been issued. &&
.HYDROLOGY...
A wet and stormy pattern will continue today and get a boost
this afternoon with heavy rain rates and a chance of
thunderstorms. Rain rates are almost certain to create urban
flooding problems and may produce flash flooding. Check the flash
flood watch for details. Showers will gradually taper off tonight
and Saturday. Heavy rainfall will return late Sunday and continue at
times through Monday with occasional showers lingering through at
least Tuesday. Snow levels will mostly be around 5000 feet today.
Snow levels will rise up to 7500 feet Sunday before dropping to as
low as 3500 feet by Monday afternoon. Grand totals for this wet
period from today through Tuesday:
Coast and Valleys: 2-5 inches
Mountains: 4-10 inches, with isolated 12+ inches
Deserts: 0.50-2 inches
CNRFC models indicate the San Diego River at Fashion Valley will
reach 10.3 feet by Monday, one foot below the flood stage of 11.3
feet and well above the monitor stage of 7.5 feet.
&&
.SKYWARN...
Skywarn will continue to be activated through this evening.
Skywarn will likely be activated Sunday through Monday. The main
threats are flooding, damaging winds, heavy snow, and high surf.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Warning until 6 AM PST Saturday for Riverside
County Mountains-San Bernardino County Mountains-San Diego
County Mountains.
Flash Flood Watch through this evening for Orange County Coastal
Areas-Orange County Inland Areas-Riverside County Mountains-
San Bernardino County Mountains-San Bernardino and
Riverside County Valleys-The Inland Empire-San Diego County
Coastal Areas-San Diego County Mountains-San Diego County
Valleys-San Gorgonio Pass Near Banning-Santa Ana Mountains
and Foothills.
High Wind Warning until 10 PM PST Saturday for San Diego County
Deserts.
Wind Advisory until 10 PM PST Saturday for Apple and Lucerne
Valleys-San Gorgonio Pass Near Banning.
High Wind Warning until 10 PM PST this evening for Orange County
Coastal Areas-Orange County Inland Areas-San Bernardino and
Riverside County Valleys-The Inland Empire-San Diego County
Coastal Areas-San Diego County Valleys-Santa Ana Mountains
and Foothills.
Wind Advisory until 10 PM PST Saturday for Coachella Valley.
High Surf Warning until 10 PM PST Tuesday for Orange County
Coastal Areas-San Diego County Coastal Areas.
PZ...Gale Warning until 4 PM PST Saturday for Coastal Waters from
San Mateo Point to the Mexican Border and out to 30 nm-Waters
from San Mateo point to the Mexican Border Extending 30 to 60
nm out including San Clemente Island.
&&
PUBLIC/HYDROLOGY...Maxwell
AVIATION/MARINE/BEACHES...HarrisonIn the hours before
Local storm report, Jan 20, 1:48 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG 4 S COSTA MESA 33.61N 117.91W
01/20/2017 ORANGE CA TRAINED SPOTTER
ROOF DAMAGE, BROKEN WINDOW HIT BY DEBRIS,
AND BROKEN RAIN GUTTERS WHEN THUNDERSTORM
PASSED OVER.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Jan 20, 1:50 PM PST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND DMG 1 SW WESTMINSTER 33.74N 118.00W
01/20/2017 ORANGE CA DEPT OF HIGHWAYS
TREE DOWN BLOCKING ROADWAY 1405N OFF-RAMP AT
BOLSA AVENUE.
&&
LJLocal storm report, Jan 20, 2:05 PM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
205 PM PST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG 1 SSE TUSTIN FOOTHILLS 33.75N 117.79W
01/20/2017 ORANGE CA DEPT OF HIGHWAYS
TREE DOWN ON VEHICLE IN THE ALLEYWAY ON
BROWNING AVENUE.
&&
LJLocal storm report, Jan 20, 2:10 PM PST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
210 PM PST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM NON-TSTM WND DMG 4 WNW SAN DIEGO 32.73N 117.22W
01/20/2017 SAN DIEGO CA BROADCAST MEDIA
MEDIA REPORTS FALLEN TREE IN POINT LOMA.
&&
SHARRISOLocal storm report, Jan 20, 2:18 PM PST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
218 PM PST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM NON-TSTM WND DMG CHULA VISTA 32.64N 117.08W
01/20/2017 SAN DIEGO CA COUNTY OFFICIAL
4 STUDENTS HOSPITALIZED FROM TREE BLOWN DOWN
AT CHULA VISTA MIDDLE SCHOOL.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Jan 20, 2:21 PM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
221 PM PST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM NON-TSTM WND GST 2 WSW CARLSBAD 33.11N 117.31W
01/20/2017 M54 MPH SAN DIEGO CA MESONET
MESONET STATION CARLSBAD (2 W) /E0995/.
0151 PM NON-TSTM WND GST 6 ENE TUSTIN FOOTHILLS 33.81N 117.71W
01/20/2017 M63 MPH ORANGE CA MESONET
MESONET STATION FREMONT CANYON /FRCC1/.
0130 PM NON-TSTM WND GST 5 WSW CORONA 33.85N 117.65W
01/20/2017 M61 MPH RIVERSIDE CA MESONET
MESONET STATION SIERRA PEAK (CORONA)
/E3129/.
0125 PM NON-TSTM WND GST 7 SSW AGUANGA 33.34N 116.89W
01/20/2017 M75 MPH SAN DIEGO CA MESONET
MESONET STATION PALOMAR MOUNTAIN (1 NNW)
/TR119/.
0122 PM NON-TSTM WND GST 11 NNW CAMP PENDLETON N 33.45N 117.42W
01/20/2017 M64 MPH SAN DIEGO CA MESONET
MESONET STATION CASE SPRINGS (CAMP
PENDLETON) /CSPC1/.
0122 PM NON-TSTM WND GST 7 ENE SAN CLEMENTE 33.48N 117.49W
01/20/2017 M54 MPH SAN DIEGO CA MESONET
MESONET STATION TALEGA RIDGE (CAMP
PENDLETON) /TLGC1/.
0122 PM NON-TSTM WND GST 5 ESE SAN CLEMENTE 33.42N 117.52W
01/20/2017 M59 MPH SAN DIEGO CA MESONET
MESONET STATION SAN CLEMENTE (5 E) /TEOC1/.
1251 PM NON-TSTM WND GST 13 ESE BIG BEAR CITY 34.21N 116.62W
01/20/2017 M99 MPH SAN BERNARDINO CA MESONET
MESONET STATION BURNS CANYON /BCNC1/.
1135 AM NON-TSTM WND GST 1 NW GEORGE AFB 34.60N 117.38W
01/20/2017 M53 MPH SAN BERNARDINO CA AWOS
AWOS STATION VICTORVILLE AIRPORT /VCV/.
0950 AM NON-TSTM WND GST 7 ENE CABAZON 33.95N 116.66W
01/20/2017 M54 MPH RIVERSIDE CA MESONET
MESONET STATION WHITEWATER RAWS (2 N)
/WWAC1/.
&&
NWS SAN DIEGO CA
SHARRISOThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 7:56 AM PST | Beach Hazards Statement | SGX | Orange, San Diego | 12 hr |
| Jan 20, 10:41 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Diego | 9 hr |
| Jan 20, 11:46 AM PST | Areal Flood Advisory | SGX | San Bernardino | 8 hr |
| Jan 20, 12:38 PM PST | Severe Thunderstorm Warning | SGX | Orange | 22 min |
| Jan 20, 12:46 PM PST | Areal Flood Advisory | SGX | San Diego | 8 hr |
| Jan 20, 12:52 PM PST | Severe Thunderstorm Warning | SGX | Orange | 23 min |
| Jan 20, 1:20 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino | 6 hr |
| Jan 20, 1:33 PM PST | Flash Flood Warning | SGX | San Bernardino | 5 hr |
| Jan 20, 1:51 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 54 min |
| Jan 20, 2:03 PM PST | Areal Flood Advisory | SGX | Riverside, San Bernardino | 5 hr |
| Jan 20, 2:38 PM PST | Flash Flood Warning | SGX | San Diego | 3 hr |
| Jan 20, 2:59 PM PST | Flash Flood Warning | SGX | San Diego | 6 hr |
Nearby
Severe Thunderstorm Warnings in California, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.